| Catalog Number |
7207674 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that during an acl arthroscopy procedure, the tip of one (1) scr biorci ha screw broke during tibial graft fixation.The procedure was resumed after a non-significant delay using a similar s+n back-up product in the same bone hole.No void was left in the patient.The insertion site was prepared using a guide wire and screwdriver of biorci-ha, and it was confirmed that the site was cleared of all debris prior to anchor insertion.All pieces were successfully removed from the patient using a grasper.The patient is currently in good condition.Additional anesthesia was not required as consequence of the surgical prolongation.No further complications were reported.